# SDR ASOA2013041003346

- Difficulty date: March 20, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 34,537 hours, 30,163 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INNER SKIN CRACKED AT THE UPPER FWD STOP BRACKET IN 2 PLACES.   REMOVED DAMAGED DOOR FRAME SECTION AND CUT AWAY CHANNEL AND CAP ANGLE IAW BSC PRELIMINARY EO CL600-2B19-52-I00176.  FABRICATED & INSTALLED REPAIR PARTS FOR CARGO DOOR FRAME REPAIR AND C/W FINAL BSC EO CL600-2B19-52-L00176.
